Couldn't find what you looking for?

TRY OUR SEARCH!

Get an excellent lawyer and a better doctor.
Reply

Loading...

I received a steroid injection in my heel on 12/22/15. My period started two days later and as of today, 01/09/16, it is still going strong. I have never had a period last this long in my life. I have an appt scheduled with the GYN for Wed, but it did give me some relief noticing that a lot of other women have had this same experience.
Reply

Loading...

Yes dear the steriods is the reason I bled for 2 months after mine. It is aweful! I also ended up with a cyst on my ovaries becuz of it. I feel like we need to do a class action suite..lol.
Reply

Loading...

I agree, i had my first injection 8 weeks ago and had another injection just over a week ago. My first period was three days early and im 5 days late this month. Its a relief to read your experiencing similiar effects, i too thought it might be early menopause seeing the nurse tomo for a smear test so will ask for reassurance :-) thank you all.
Reply

Loading...

Update: periods are now coming every 18-20 days. Weight gain. Feel like I'm going into menopause. Constantly premenstrual. 4 months since shot. Everything started right after getting steroid epidural. I'm now wondering if this is permanent. Ultrasound checked out ok.
Reply

Loading...

Yes that's exactly what happened to me. All tests were negative and period ended up coming 10 days late. It has been very light but still hasn't stopped. ten days later is when I came to this sight and realized it may have been caused by a shot I got a few weeks ago.
Reply

Loading...

I had a lumbar cortisone injection 4 weeks ago today. I started my period (early) 3 days later and haven't stopped. My spinal consultant has had other women who have bled permanently also and was reassuring that long periods were in the normal range of menstrual disturbances experienced as a result of cortisone injections.
Injection was fantastic as a diagnostic - now facing back surgery which he's now proven will help. It wasn't certain that the nerve compression was significant enough to cause my symptoms, so in spite of the inconvenience and probably anaemia, I'm happy with his conservative approach to prove that the surgery would significantly help prior to getting out the scalpel. I've started taking iron - spa tone and Vit C this morning to help with anaemia as I'm bleeding quite heavily and feeling pretty tired .
Reply

Loading...

In 2012, 10 days post cervical steroid injection,I bled for over 30 days,ended up going to the ER for extreme discomfort/pain in my lower side (ovary?),rapidly lost weight,bruised easily all over, thrush on tongue,ringing in the ears that lasted for at least two years.Doctors swore it was not the injection
although it was the only variable.An ultrasound found cysts on my ovaries. I have had regular periods my entire life.The shot itself was excruciating,I believe he injected it wrong.The 60 days and two years + since were scary for myself & family. I have a silent fear something more will come of it, someday....... I hope not!
Reply

Loading...

Yes cortisone shots gave me prolonged periods! Ugh!
Reply

Loading...

I had the same thing, shot in my elbow, 5 days later I'm having a period after 14 months, thought I was done! What the heck!
Reply

Loading...

Hello all, I this forum is a year old but I had the exact same symptoms after multiple cortisone shots in my right arm. I think they may have overdosed me but I doubt the doctor will accept that. For the first month I had no symptoms. I started noticing some green colored urine about a month after the shots. Then my periods got delayed and when they did happen it went on for about 2 weeks. They my periods came in about every 10 days. My iron level plummeted (Pls take enough iron supplements when periods are irregular. I took Floradix and it helped tremendously). I became pre-diabetic (I have no family history of diabetes!) so I had to change my diet and habits. My vision which was previously 20/20 became blurry and the WORST side effect that I experienced was Insomnia. I am slowly getting some sleep but I went about a month or so without sleep and it is the fastest way one can go insane! My ob\gyn refused to believe that all this could have been through the cortisone shots and instead made me go through 100s of tests to rule out everything else including tumors! Once all the tests came back negative, I was able to convince her to refer me to a Endocrinologist. I have started everything from yoga to physical therapy to acupressure meditation and running. I am hopeful that I my symptoms will go away soon...
Reply

Loading...

I have been bleeding so irregularly for 9 months now after a lumbar epidural. I have been on birth control for the last 4 months trying to get my period back on track. It helped stop bleeding a little but I have aged so much from this. Before the injection, my skin was so hydrated and now I look 10 years older. It started with an enormous blood clot which came out vaginaly and I thought I was pregnant and had a miscarriage. It was the size of a softball. Huge. It was so painful. Then I bled about 15-20 days straight for months with the period stopping only a week in between. There's almost always horrible smell which I never had before. When I have my period it is excrushiatingly painful that I rock myself back an forth with a heating pad on my abdomen for hours and usually end up throwing up from how much I'm in pain. I always have to take off work the first day. I never had period pain before this either. Please if someone knows how to get my period back on track. Doctors I see don't know anything. I don't have children yet. I'm 30, and I feel like after this, I won't be able to. I'm so depressed. I look so sickly and thin now too. After this epidural until now, I have lost 30 pounds. I'm 5'7" and 103 lbs. People think I'm anorexic but I'm so sick and losing so much blood. I'm scared.

Reply

Loading...

well there is no fix except to let it run its course. I bled for 2 months straight. it was horrible. just keep in touch with ur doctors
Reply

Loading...

Hello, I know your post is a year old but I am hoping against hope that you will see this my post. I have been having green tinged urine and a host of other problems after multiple cortisone shots that were given to all at once. I am having a really hard time to find a doctor who is willing to take the green tinged urine problem seriously. Can you give me the name of your doctor? Keeping my fingers crossed that this post somehow reaches you.
Reply

Loading...

I had ONE steroid injection and my period is very light. First period was brown and lasted two weeks. I went to the er and all tests were fine. I went to my ob and she said its definitely the injection. I start my period yesterday and something is happening but some pink at least. Ob said if my next period does the same she wants to check the lining of my uterus. :(
Reply

Loading...